Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Am I pregnant or the test results are wrong ?

Hi My last LMP was on 8th Nov 10 and i tested pregnancy by home pregnancy kit three times which showed negative then took regestrone 9 tab for 3 days which completed yesterday but not got my periods but having nausea , feel very tired and sleepy.. what doesn t it shows? am i pregnant and the test results are wrong ?
Asked On : Tue, 11 Jan 2011
Answers:  3 Views:  332
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
What do we do if we don't have enough money to get a blood test or an ultra sound? And what if the doctor refuses to give the blood test or ultra sound? I'm 15 days late. My last pregnancy (which ended in a miscarriage due to an infection) I had low HCG levels. I'm worried I could be jeopardizing my baby's health if I don't detect the pregnancy soon enough. The doctor tried telling me that blood tests aren't any better than urine tests. If this is so, then why are the blood tests so much more expensive? Also, I've read up online and watched news videos. It's documented that blood tests are actually more accurate because the kidneys filter out the hormone, whereas the blood does not. I think all of you doctors need to keep updated on your facts. They change with new research all the time.
Answered: Fri, 22 Apr 2011
Pediatrician Dr. Santosh Kondekar's  Response
its almost 2 months now, get a ultraosund done to confirm pregnancy. also visit a gynaecologist for the missed period.
Answered: Tue, 11 Jan 2011
I find this answer helpful
OBGYN Dr. Meenakshi T Sahu's  Response
If your cycles are regular and not delayed one, urine pregnancy test is almost 99% specific. I believe that last pregnancy test you must have done just before taking regesterone. You have stopped regesterone few days back only. While taking medicine menses do not occur, it is after you finish the course, within 2 weeks withdrawl bleeding occurs. If no bleeding in 2 weeks consult your gynecologist again (assuming you are taking regesterone under supervision of gynecologist). Regarding nausea, sleepiness these are side effects of progesterone (regesterone)also.

Best wishes
Answered: Thu, 13 Jan 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor